# SDR IPXA2016030200238

- Difficulty date: February 4, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING LOWER SURFACE SKIN PANEL XORS 683-713, PANEL 536AB, 4 CRACKS AT PANEL LANDING FASTENER HOLES.  REPAIRED NOTED CRACKS IAW SRM 57-20-02, REPAIR 5 FIG. 201.
